×

Found 35,241 Documents (Results 1–100)

100
MathJax

Solution of the two-dimensional inverse problem of quasistatic elastography with the help of the small parameter method. (English. Russian original) Zbl 07547997

Comput. Math. Math. Phys. 62, No. 5, 827-833 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 854-860 (2022).
MSC:  74-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Antenna problem induced regularization and sampling strategies. (English) Zbl 07543864

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 319-353 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic variational approach for random Cournot-Nash principle. (English) Zbl 07543861

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 241-269 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An equation error approach for identifying a random parameter in a stochastic partial differential equation. (English) Zbl 07543859

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 354-378 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An optimization approach to parameter identification in variational inequalities of second kind-II. (English) Zbl 07543855

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 112-130 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Data driven reconstruction using frames and Riesz bases. (English) Zbl 07543852

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 303-318 (2022).
MSC:  65J22 47A52 42C15
PDF BibTeX XML Cite
Full Text: DOI

Identifications for general degenerate problems of hyperbolic type in Hilbert spaces. (English. Russian original) Zbl 07542530

J. Math. Sci., New York 260, No. 4, 583-599 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 194-210 (2018).
MSC:  35R30 35L90
PDF BibTeX XML Cite
Full Text: DOI

Inverse linear problems for a certain class of degenerate fractional evolution equations. (English. Russian original) Zbl 07542516

J. Math. Sci., New York 260, No. 3, 371-386 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 97-111 (2019).
MSC:  35R30 35R11 34K29
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software